... shot to light my period that was a big mistake like 2 days later i started bleeding with brown stuff and has been 1 whole month and will not stop i got it the end of 02/14 i am going to puerto rico and april and i am so dipress i don't eve really want to go anymore who want to go and vacation bleeding everyday i would never get this shot again also my doctor gave me a pack of gildess birth control she told me period came on march the start taking this pill on 04/06 sunday like that it stop my period for my trip i really don't know if this going to make stop i need help and i am leave for trip 04/9 sorry about my english is not my first language
You will likely find that this bleeding will settle down after about 3 shots. If the bleeding continues to be heavy until then, then you should speak to your Doctor about taking an iron supplement, to prevent anaemia.
I bled for the first few shots, but then my periods stopped all together.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2012 • 2 answers
Posted 24 Feb 2015 • 2 answers
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I was bleeding for 13 days on depo and today I had very little brown stuff and I went
Posted 27 May 2016 • 0 answers
Posted 6 Feb 2017 • 1 answer